PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 207-212
Tytuł artykułu

Jung's type theorem for polynomial transformations of ℂ²

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that among counterexamples to the Jacobian Conjecture, if there are any, we can find one of lowest degree, the coordinates of which have the form $x^m y^n$ + terms of degree < m+n.
Słowa kluczowe
Rocznik
Tom
55
Numer
1
Strony
207-212
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-08-25
Twórcy
  • Institute of Mathematics Jagiellonian University Reymonta 4 30-059 Kraków, Poland
Bibliografia
  • [1] S. S. Abhyankar, Expansion Techniques in Algebraic Geometry, Tata Inst. Fund. Research, Bombay 1977.
  • [2] H. Bass, E. H. Connell and D. Wright, The Jacobian Conjecture : reduction of degree and formal expansion of the inverse, Bull. Amer. Math. Soc. 7 (2) (1982), 287-330.
  • [3] R. C. Heitmann, On the Jacobian Conjecture, J. Pure Appl. Algebra 64 (1990), 35-72.
  • [4] H. W. E. Jung, Über ganze birationale Transformationen der Ebene, J. Reine Angew. Math. 184 (1942), 161-174.
  • [5] O.-H. Keller, Ganze Cremona-Transformationen, Monatsh. Math. Phys. 47 (1939), 299-306.
  • [6] L. G. Makar-Limanov, On automorphisms of the free algebra on two generators, Funktsional. Anal. i Prilozhen. 4 (3) (1970), 107-108 (in Russian).
  • [7] K. Rusek, Polynomial automorphisms, preprint 456, IM PAN, 1989.
  • [8] A. G. Vitushkin, On polynomial transformations of $ℂ^n$, in: Manifolds, Tokyo 1973, Univ. of Tokyo Press, 1975, 415-417.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p207bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.